# SDR ORJA9966

- Difficulty date: February 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N834RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53124
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Row 12-20
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN RNO, IN SEAT EVAC LIGHTS INOPERATIVE AT ROWS 12-20.  REMOVED AND REPLACED BATTERY PACK AT AFT RIGHT EMERGENCY EXIT AND FORWARD LEFT EMERGENCY EXIT.  REPLACED WIRES ON SEAT 12, OPS CHECK GOOD.  (M)
